Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Why am I getting leg cramps since my Dr. switched me from levothyroxine to synthroid?

1 Doctor Answered
The content of synthroid is levothyroxine only. Avoid alcohol and coffee. Check for low level of iron, vitamin B, folic acid, magnesium and calcium , deficiencies can cause RLS. Take vit E daily..It will help u in this. Exercise daily or do yoga . Stress can make RLS symptoms worse. Keep ur thyroid under control. Hope this helps u.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.